# SDR DALA2025030301638

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 74,238 hours, 24,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 ON SVC FOUND EMERG. LIGHT HOLDER ON SEAT ROW 24 BROKEN. CORRECTIVE ACTION: R + R EMERG LIGHT HOLDER AT ROW 24 OPS NORMAL. (6552786)
